# SDR 2006FA0000964

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Aircraft: N9239S
- Make and model: Beech C 23
- Aircraft serial: M1732
- Engine: Lyc O360A4K
- Propeller: Snsnch 76EM8
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bolt
- Part number: AN743A
- Condition: Worn
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-RUNUP INSPECTION FOR ANNUAL INSPECTION ALTERNATOR BELT NOTED TO BE LOOSE.  UPON INSPECTION OF ALTERNATOR FOR BELT TENSION THE FOLLOWING WAS NOTED:  THE CASTLE NUT WAS BACKED OUT TO THE POINT OF CHAFING ON THE A+ WIRE, THE WIRE WAS KEEPING THE NUT FROM BACKING ALL OF THE WAY OFF OF THIS ATTACHMENT BOLT.  THIS AIRCRAFT AND ENGINE COMBINATION HAD BEEN INSPECTED FOR ANNUAL AIRWORTHINESS BY THE SAME INSPECTION 3 TIMES DURING THE PAST 22.1 HRS.  NOTE ENCLOSED PHOTO’S.  THIS ENGINE HAS 237 HRS SINCE MAJOR OVERHAUL BY AN APPROVED SHOP AND WOULD ESTIMATE THAT THE NUT HAD NOT BEEN SAFTIED DURING ANY OF THIS TIME AS THE NUT WOULD ACTUALLY SLIDE ACROSS THE THREADS OF THE BOLT.  (K)
